# SDR AMWA108

- Difficulty date: December 22, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 18,661 hours, 25,290 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE139
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE CRACK FOUND ON THIS RIB ON RT SIDE ON STRINGER TO RIB INTERSECTION ON THE FIRST RIVET HOLE.  RT STRINGER P/N 101-640000-46.
